Alert archive / Florida / Special Weather Statements in 2011
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Oct 8, 2011, 12:18 AM EDT for Miami-Dade County, Florida. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 8, 2011, 12:18 AM EDT (04:18 UTC)
- Expired
- Oct 8, 2011, 12:45 AM EDT
- In force
- 27 min
- Issued by
- NWS Miami, FL
County Miami-Dade County, FL
The radar
The Miami radar (KAMX), 21 km from the middle of the area, began a volume at 04:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 4.3 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1370 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 961 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -33 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
711
WWUS82 KMFL 080418
SPSMFL
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1218 AM EDT SAT OCT 8 2011
FLZ073-074-173-080445-
COASTAL MIAMI DADE COUNTY FL INLAND MIAMI-DADE COUNTY FL METROPOLITAN
MIAMI DADE FL
1218 AM EDT SAT OCT 8 2011
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN MIAMI-DADE COUNTY
* UNTIL 1245 AM EDT
* AT 1213 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES
EAST OF MIAMI BEACH TO PINECREST...AND MOVING WEST AT 30 MPH.
* THE LINE OF STORMS WILL AFFECT...
MIAMI BEACH...
KEY BISCAYNE...
PALMETTO BAY...
MIAMI...
LITTLE HAVANA...
THE HAMMOCKS...
KENDALE LAKES...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 50 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
LAT...LON 2567 8015 2566 8016 2568 8018 2574 8017
2574 8020 2572 8024 2565 8026 2559 8031
2555 8075 2574 8042 2578 8018 2576 8018
2575 8016 2578 8015 2579 8012
TIME...MOT...LOC 0417Z 083DEG 27KT 2577 8012 2565 8030
$$
GREGORIAWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Oct 7, 10:46 PM EDT, 1 hour 32 minutes earlier.
Area forecast discussion, Oct 7, 10:46 PM EDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
1046 PM EDT FRI OCT 7 2011
.UPDATE...
A FLOOD WATCH HAS BEEN ISSUED ACROSS THE EASTERN SECTIONS OF SOUTH
FLORIDA DUE TO THE POTENTIAL FOR A PROLONGED PERIOD OF RAIN
THROUGH SUNDAY. A FEW AREAS ALONG THE EAST COAST AND METRO AREAS
HAVE ALREADY RECORDED UP TO 2.46 INCHES TODAY WITH POSSIBLE
LOCALLY HIGHER AMOUNTS WHICH HAVE BEEN ESTIMATED ON RADAR.
DESPITE THE PERSISTENT DIFFERENCES WITH REGARD TO THE DETAILS ON
THE EVOLUTION OF THIS SYSTEM FROM MODEL TO MODEL RUN...THE
GENERAL CONSENSUS AND OFFICIAL FORECAST IS FOR TOTAL ACCUMULATIONS
RANGING FROM 4 TO 6 INCHES OVER THE EASTERN PORTIONS OF THE AREA
AND UP TO 2 TO 4 INCHES OVER THE WESTERN HALF OF THE LOCAL AREA
OVER THE NEXT COUPLE OF DAYS. AS TYPICALLY OBSERVED...LOCALLY
HIGHER AMOUNTS WILL BE POSSIBLE...ESPECIALLY OVER THE EAST COAST
AREAS. 85/AG
&&
.PREV DISCUSSION... /ISSUED 748 PM EDT FRI OCT 7 2011/
AVIATION...SCATTERED SHOWERS WILL CONTINUE TO MOVE FROM EAST TO
WEST INTO THE EAST COAST METRO THROUGH TONIGHT. COVERAGE OF
SHOWERS AND STORMS WILL ALSO INCREASE AND LIKELY BECOME
WIDESPREAD BY SAT AFTERNOON. MVFR AND IFR CONDITIONS MAY BE COMMON
DURING SAT. GUSTY EAST WINDS WILL ALSO BE A CONCERN THROUGH THE
PERIOD. /TINGLER
PREV DISCUSSION... /ISSUED 252 PM EDT FRI OCT 7 2011/
SYNOPSIS...STRONG SURFACE HIGH PRESSURE CENTERED OVER THE MID
ATLANTIC COAST RIDGING SOUTHEASTWARD ACROSS THE WESTERN ATLANTIC
AND THE FLORIDA PENINSULA. AMPLE LOW LEVEL MOISTURE BEING
TRANSPORTED WESTWARD FROM THE ATLANTIC OVER THE LOCAL AREA. WEAK
TROUGH OVER THE WESTERN CARIBBEAN. WEAK UPPER LEVEL LOW OVER
THE ERN GULF OF MEX.
SHORT TERM...TONIGHT THROUGH SUNDAY...A TIGHT PRESSURE GRADIENT
BETWEEN THE SFC HIGH PRESS RIDGE TO THE NORTH AND A WEAK TROUGH OVER
THE WESTERN CARIB WILL CONTINUE TO YIELD A STRONG EAST WIND FLOW
TONIGHT THROUGH SATURDAY. AMPLE LOW LEVEL MOISTURE BEING TRANSPORTED
WESTWARD...COUPLED WITH ENHANCED LOW LEVEL CONVERGENCE AND UPPER
LEVEL DIVERGENCE ASSOCIATED WITH THE UPPER LEVEL LOW WILL RESULT
IN SIGNIFICANTLY INCREASING THE CHANCES FOR RAIN THROUGH THIS
PERIOD. THERE IS A HIGH POSSIBILITY OF CONVECTIVE LINES DEVELOPING
WITH SHOWERS/STORMS TRAINING (ONE AFTER THE OTHER) AFFECTING
EASTERN AREAS OF SOUTH FLORIDA. THIS COULD RESULT IN LOCALLY HEAVY
RAINFALL ESPECIALLY ACROSS THE ATLANTIC COAST. RAINFALL AMOUNTS
THIS WEEKEND COULD BE IN THE 3 TO 6 INCH RANGE ACROSS MOST OF THE
WEST PALM BEACH...FORT LAUDERDALE...AND MIAMI METROPOLITAN
AREAS...WITH THE HIGHEST TOTALS EXPECTED TO BE NEAR THE COAST.
ISOLATED RAINFALL AMOUNTS COULD BE HIGHER SHOULD SHOWERS OR STORMS
MOVE OVER A SAME LOCATION FOR LONG DURATION. THE INTERIOR AND GULF COAST
OF SOUTH FLORIDA COULD RECEIVE 2 TO 4 INCHES OF RAIN THROUGH THIS
PERIOD.
MODELS STILL ADVERTISE THE FORMATION AND DEVELOPMENT OF A HYBRID
LOW/CYCLONE SOUTH OF THE AREA SATURDAY...HOWEVER THEY DIFFER
SIGNIFICANTLY AS TO WHERE THIS COULD HAPPEN. GFS CONTINUES TO
INSIST IT WILL BE SE OF SOUTH FLORIDA AND MOVE NORTHWARD PARALLEL
TO THE COAST, WHILE ECMWF IS VERY PERSISTENT IN DEVELOPING THE LOW
OVER THE ERN GULF OF MEXICO AND MOVES IT NORTH. THIS SHOWS
DIFFERENT IMPACTS ON THE LOCAL AREA DEPENDING WHAT MODEL TURN OUT
TO BE RIGHT. GFS PUTS MOST OF THE HEAVY PRECIP ACROSS CENTRAL
FLORIDA WITH SLIGHTLY LOWER WINDS OVER SOUTH FLORIDA. ECMWF, ON
THE OTHER HAND...HAS INCREASED CONVECTIVE ACTIVITY...HEAVIER
PRECIP AND HIGHER WINDS OVER SOUTH FLORIDA MAINLY LATE SATURDAY
AND SATURDAY NIGHT. SINCE ECMWF HAS BEEN MORE CONSISTENT WITH THIS
SCENARIO...THIS FORECAST PACKAGE WILL TREND TOWARD THAT MODEL
SOLUTION...HENCE THE HIGH POPS...HEAVIER RAIN AND HIGHER WINDS
INDICATED THROUGH THIS PERIOD.
LONG TERM...MONDAY THROUGH FRIDAY...IN TRENDING TOWARD THE ECMWF
WL START AN IMPROVING TREND MONDAY WITH SHOWERS AND STORMS
DECREASING AS THE SURFACE LOW MOVES NORTH OVER ERN GULF. BY
WEDNESDAY THE LOW IS EXPECTED TO MOVE NEWD ACROSS NORTH FLORIDA
AND RAPIDLY OVER THE CAROLINAS. MDLS INDICATE A POSSIBLE FRONTAL
BOUNDARY BEING DRAGGED SE ACROSS THE LOCAL AREA THU NIGHT WITH
DRIER WX CONDITIONS AFTER THAT.
MARINE...WINDS AND SEAS SHOULD CONTINUE TO INCREASE WITH ROUGH
CONDITIONS EXPECTED OVER ALL WATERS TONIGHT AND PERSISTING AT
LEAST THROUGH SUNDAY. A SMALL CRAFT ADVISORY WILL CONTINUE IN
EFFECT FOR ALL THE ATLANTIC WATERS AND BISCAYNE BAY AND A NEW
ADVISORY WILL TAKE EFFECT THIS EVENING OVER THE GULF OF MEX WATERS
AND LAKE OKEECHOBEE.
FIRE WEATHER...NO PROBLEMS.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 78 84 76 85 / 50 80 60 50
FORT LAUDERDALE 78 85 78 86 / 50 60 60 50
MIAMI 76 86 76 86 / 50 60 60 50
NAPLES 73 88 72 87 / 30 60 40 50
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH SUNDAY EVENING FOR COASTAL BROWARD-COASTAL
MIAMI DADE-COASTAL PALM BEACH-FAR SOUTH MIAMI DADE-INLAND
BROWARD-INLAND MIAMI DADE-INLAND PALM BEACH-METRO BROWARD-
METRO MIAMI DADE-METRO PALM BEACH.
AM...SMALL CRAFT ADVISORY UNTIL 8 AM EDT SUNDAY FOR BISCAYNE BAY-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT
20 NM-COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH,
FL OUT 20 NM-LAKE OKEECHOBEE-WATERS FROM DEERFIELD BEACH TO
OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL
WATERS OF THE BAHAMAS-WATERS FROM JUPITER INLET TO
DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM.
GM...SMALL CRAFT ADVISORY UNTIL 8 AM EDT SUNDAY FOR COASTAL WATERS
FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-COASTAL
WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING
FROM 20 TO 60 NM.
&&
DISCUSSION/MARINE/FIRE...47/RGH
AVIATION/RADAR...30/KOBHazardous weather outlook, Oct 8, 12:10 AM EDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 1210 AM EDT SAT OCT 8 2011 FLZ063-066>075-168-172>174-081645- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 1210 AM EDT SAT OCT 8 2011 ...FLOOD WATCH SOUTHEAST FLORIDA UNTIL SUNDAY EVENING... ...DANGEROUS RIP CURRENTS ATLANTIC BEACHES/HAZARDOUS MARINE CONDITIONS THROUGH THE WEEKEND... ...STRONG WIND GUSTS POSSIBLE TONIGHT THROUGH SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT FLOODING: LOCALLY HEAVY RAIN IS POSSIBLE OVERNIGHT WITH RAINFALL RATES OF AROUND 3 INCHES AN HOUR IN THE HEAVIEST SHOWERS AND THUNDERSTORMS. THIS WILL CONTINUE TO RESULT IN ISOLATED STREET FLOODING AND FLOODING OF LOW LYING AREAS OVERNIGHT. A FLOOD WATCH IS IN EFFECT FOR PALM BEACH, BROWARD, AND MIAMI-DADE COUNTIES TONIGHT THROUGH SUNDAY EVENING. RIP CURRENTS: STRONG RIP CURRENTS WILL OCCUR AT THE ATLANTIC BEACHES, SO SWIMMING IS NOT ADVISED. THUNDERSTORMS: ISOLATED THUNDERSTORMS WILL CONTINUE ALONG THE ATLANTIC COAST AND ADJACENT WATERS. OCCASIONAL LIGHTNING STRIKES, VERY HEAVY RAINFALL AND GUSTY WINDS WILL BE THE THREATS FROM THE THUNDERSTORMS. WIND: GUSTY WINDS TO 40 TO 50 MPH WILL BE POSSIBLE IN THE HEAVIER SHOWERS AND THUNDERSTORMS. WATERSPOUTS: ISOLATED WATERSPOUTS WILL REMAIN POSSIBLE OVER THE ADJACENT ATLANTIC WATERS. WAVES: SEAS UP TO 6 TO 9 FEET ARE EXPECTED ACROSS THE ATLANTIC WATERS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY EAST NORTHEAST WINDS WILL STRENGTHEN ACROSS THE AREA THIS WEEKEND. THIS WILL RESULT IN HAZARDOUS BOATING CONDITIONS WITH SIGNIFICANT COASTAL IMPACTS INCLUDING DANGEROUS RIP CURRENTS, POSSIBLE BEACH EROSION AND MINOR COASTAL FLOODING ALONG THE ATLANTIC COAST THIS WEEKEND. HIGH SURF IS POSSIBLE ALONG THE PALM BEACHES THIS WEEKEND...AND A HIGH SURF ADVISORY MAY BE NEEDED. A HEAVY RAIN EVENT IS POSSIBLE ALONG THE ATLANTIC COAST THIS WEEKEND. RAINFALL AMOUNTS OF 3 TO 6 INCHES ARE EXPECTED ALONG THE ATLANTIC COAST WITH 2 TO 4 INCHES OVER THE INTERIOR AND GULF COAST. EXCESSIVE RAINFALL IS POSSIBLE IS ISOLATED LOCALES ALONG THE ATLANTIC COAST, WHICH COULD LEAD TO FLOODING. IT WILL BE WINDY ALONG THE ATLANTIC COAST THIS WEEKEND, ESPECIALLY SATURDAY AND SATURDAY NIGHT. STRONG WIND GUSTS WILL BE POSSIBLE, ESPECIALLY IN THUNDERSTORMS WHICH DEVELOP. PLEASE CONTINUE TO MONITOR THE LATEST FORECASTS AND STATEMENTS ON THIS DEVELOPING WEATHER SITUATION. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER, INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. GREGORIA
In the hours before
Special weather statement, Oct 7, 10:26 PM EDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1026 PM EDT FRI OCT 7 2011
FLZ067-068-168-080245-
COASTAL PALM BEACH COUNTY FL INLAND PALM BEACH COUNTY FL METRO PALM
BEACH COUNTY FL
1026 PM EDT FRI OCT 7 2011
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTH CENTRAL PALM BEACH COUNTY
* UNTIL 1045 PM EDT
* AT 1022 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES
SOUTHWEST OF JOHNATHAN DICKINSON STATE PARK TO 5 MILES NORTHEAST OF
LION COUNTRY SAFARI...AND MOVING WEST AT 20 MPH.
* THE LINE OF STORMS WILL AFFECT...
LION COUNTRY SAFARI...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 40 TO 50 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
LAT...LON 2671 8029 2670 8049 2697 8037 2696 8015
2698 8014 2697 8011 2697 8010
TIME...MOT...LOC 0226Z 086DEG 15KT 2696 8018 2678 8033
TINGLERSpecial weather statement, Oct 7, 10:56 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 1056 PM EDT FRI OCT 7 2011 FLZ073-074-080330- INLAND MIAMI-DADE COUNTY FL METROPOLITAN MIAMI DADE FL 1056 PM EDT FRI OCT 7 2011 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... METROPOLITAN MIAMI-DADE COUNTY * UNTIL 1130 PM EDT * AT 1053 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM OPA-LOCKA TO MIAMI INTERNATIONAL AIRPORT...AND MOVING WEST AT 20 MPH. STRONG WIND GUSTS ARE LIKELY WITH THIS LINE OF STORMS...ESPECIALLY FROM HIALEAH TO DORAL...WITH GUSTS OF AROUND 45 MPH EXPECTED. * THE LINE OF STORMS WILL AFFECT... OPA-LOCKA... MIAMI LAKES... HIALEAH GARDENS... PENNSUCO... SWEETWATER... AND SURROUNDING COMMUNITIES. THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF AROUND 45 MPH. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. LAT...LON 2591 8022 2579 8021 2573 8043 2592 8044 TIME...MOT...LOC 0255Z 084DEG 18KT 2590 8028 2579 8027 GREGORIA
Special weather statement, Oct 7, 11:23 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1123 PM EDT FRI OCT 7 2011
FLZ073-074-173-080345-
COASTAL MIAMI DADE COUNTY FL INLAND MIAMI-DADE COUNTY FL METROPOLITAN
MIAMI DADE FL
1123 PM EDT FRI OCT 7 2011
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN MIAMI-DADE COUNTY
* UNTIL 1145 PM EDT
* AT 1121 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF PERRINE...AND MOVING WEST
AT 30 MPH.
* THE STORM WILL AFFECT...
CUTLER BAY...
GOULDS...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
LAT...LON 2553 8031 2553 8032 2550 8032 2547 8034
2546 8049 2558 8047 2560 8031 2557 8030
TIME...MOT...LOC 0322Z 086DEG 27KT 2556 8025
GREGORIASpecial weather statement, Oct 7, 11:52 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 1152 PM EDT FRI OCT 7 2011 FLZ073-074-173-080415- COASTAL MIAMI DADE COUNTY FL INLAND MIAMI-DADE COUNTY FL METROPOLITAN MIAMI DADE FL 1152 PM EDT FRI OCT 7 2011 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL MIAMI-DADE COUNTY * UNTIL 1215 AM EDT * AT 1151 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR WEST KENDALL...AND MOVING WEST AT 15 MPH. * THE STORM WILL AFFECT... WEST KENDALL... KENDALE LAKES... THE HAMMOCKS... INTERSECTION KROME AND KENDALL DRIVE... AND SURROUNDING COMMUNITIES. THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. LAT...LON 2550 8050 2574 8059 2574 8033 2561 8033 TIME...MOT...LOC 0352Z 076DEG 14KT 2569 8039 GREGORIA
Local storm report, Oct 8, 12:01 AM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1201 AM EDT SAT OCT 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM TSTM WND GST SOUTH MIAMI 25.71N 80.30W
10/07/2011 M48.00 MPH MIAMI-DADE FL MESONET
A WIND GUST OF 48 MPH WAS RECORDED AT SOUTH MIAMI HIGH
SCHOOL. REPORT RELAYED FROM LOCAL MEDIA.
1142 PM FLOOD SOUTH MIAMI 25.71N 80.30W
10/07/2011 MIAMI-DADE FL TRAINED SPOTTER
SKYWARN SPOTTER REPORTED ISOLATED STREET FLOODING AROUND
HIS COMMUNITY NEAR DADELAND MALL.
&&
GREGORIASpecial weather statement, Oct 8, 12:18 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1218 AM EDT SAT OCT 8 2011
FLZ073-074-173-080445-
COASTAL MIAMI DADE COUNTY FL INLAND MIAMI-DADE COUNTY FL METROPOLITAN
MIAMI DADE FL
1218 AM EDT SAT OCT 8 2011
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN MIAMI-DADE COUNTY
* UNTIL 1245 AM EDT
* AT 1213 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES
EAST OF MIAMI BEACH TO PINECREST...AND MOVING WEST AT 30 MPH.
* THE LINE OF STORMS WILL AFFECT...
MIAMI BEACH...
KEY BISCAYNE...
PALMETTO BAY...
MIAMI...
LITTLE HAVANA...
THE HAMMOCKS...
KENDALE LAKES...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 50 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
LAT...LON 2567 8015 2566 8016 2568 8018 2574 8017
2574 8020 2572 8024 2565 8026 2559 8031
2555 8075 2574 8042 2578 8018 2576 8018
2575 8016 2578 8015 2579 8012
TIME...MOT...LOC 0417Z 083DEG 27KT 2577 8012 2565 8030
GREGORIAThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 7, 8:09 PM EDT | Special Weather Statement | MFL | Miami-Dade | 21 min |
| Oct 7, 8:18 PM EDT | Special Marine Warning | MFL | 27 min | |
| Oct 7, 8:36 PM EDT | Special Weather Statement | MFL | Broward | 24 min |
| Oct 7, 9:02 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 118 min |
| Oct 7, 9:07 PM EDT | Special Marine Warning | MFL | 53 min | |
| Oct 7, 9:24 PM EDT | Special Marine Warning | MFL | 17 min | |
| Oct 7, 9:30 PM EDT | Special Weather Statement | MFL | Broward | 30 min |
| Oct 7, 9:34 PM EDT | Special Weather Statement | MFL | Miami-Dade | 41 min |
| Oct 7, 10:04 PM EDT | Special Marine Warning | MFL | 86 min | |
| Oct 7, 10:09 PM EDT | Flood Watch | MFL | Broward, Miami-Dade, Palm Beach | 46 hr |
| Oct 7, 10:20 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 81 min |
| Oct 7, 10:22 PM EDT | Special Weather Statement | MFL | Broward | 38 min |
| Oct 7, 10:26 PM EDT | Special Weather Statement | MFL | Palm Beach | 19 min |
| Oct 7, 10:56 PM EDT | Special Weather Statement | MFL | Miami-Dade | 34 min |
| Oct 7, 11:03 PM EDT | Special Marine Warning | MFL | 87 min | |
| Oct 7, 11:23 PM EDT | Special Weather Statement | MFL | Miami-Dade | 22 min |
| Oct 7, 11:37 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 53 min |
| Oct 7, 11:52 PM EDT | Special Weather Statement | MFL | Miami-Dade | 23 min |
| Oct 7, 11:59 PM EDT | Special Marine Warning | MFL | 2 hr | |
| Oct 8, 12:29 AM EDT | Areal Flood Advisory | MFL | Miami-Dade | 79 min |
| Oct 8, 12:45 AM EDT | Special Weather Statement | MFL | Miami-Dade | 30 min |
| Oct 8, 12:56 AM EDT | Special Weather Statement | MFL | Miami-Dade | 19 min |
| Oct 8, 12:59 AM EDT | Areal Flood Advisory | MFL | Miami-Dade | 61 min |
| Oct 8, 4:51 AM EDT | Gale Watch | MFL | 8 hr | |
| Oct 8, 4:51 AM EDT | Small Craft Advisory | MFL | 8 hr | |
| Oct 8, 4:55 AM EDT | High Surf Advisory | MFL | Palm Beach | 39 hr |
| Oct 8, 4:57 AM EDT | Special Marine Warning | MFL | 35 min | |
| Oct 8, 5:00 AM EDT | Special Weather Statement | MFL | Palm Beach | 30 min |
| Oct 8, 9:45 AM EDT | Special Marine Warning | MFL | 90 min | |
| Oct 8, 11:01 AM EDT | Special Weather Statement | MFL | Broward | 59 min |
| Oct 8, 11:04 AM EDT | Special Marine Warning | MFL | 56 min | |
| Oct 8, 11:53 AM EDT | Special Weather Statement | MFL | Miami-Dade | 52 min |
| Oct 8, 12:17 PM EDT | Wind Advisory | MFL | Broward, Miami-Dade, Palm Beach | 16 hr |
| Oct 8, 12:28 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 2 hr |
| Oct 8, 12:35 PM EDT | Special Weather Statement | MFL | Miami-Dade | 55 min |
| Oct 8, 12:37 PM EDT | Gale Warning | MFL | 25 hr | |
| Oct 8, 12:53 PM EDT | Tornado Warning | MFL | Miami-Dade | 52 min |
| Oct 8, 2:20 PM EDT | Special Marine Warning | MFL | 55 min | |
| Oct 8, 2:26 PM EDT | Flash Flood Warning | MFL | Miami-Dade | 6 hr |
| Oct 8, 3:32 PM EDT | Special Marine Warning | MFL | 58 min |
Nearby
Special Weather Statements in Florida, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.